Active Ingredients (in Each Tablet)...PurposeLoratadine 5 mg...Antihistamine Inactive ingredients Aspartame, Citric Acid Anhydrous, Colloidal Silicon Dioxide, D&C Red No. 27 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.
DirectionsAdults and children 6 years and over, chew 2 tablets daily; not more than 2 tablets in 24 hours.Children 2 to under 6 years of age, chew 1 tablet daily; not more than 1 tablet in 24 hours.Children under 2 years of age, ask a doctor.Consumers with liver or kidney disease, ask a doctor. Other information:• phenylketonurics: contains phenylalanine 1.4 mg per tablet.• safety sealed: do not use if the individual blister unit imprinted with Children's Claritin® is open or torn.• store between 20deg to 25degC (68deg to 77deg).
Always refer to the actual package for the most accurate information